Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on pseudocompact spaces and $ k\sb{R}$-spaces


Author: Akio Kato
Journal: Proc. Amer. Math. Soc. 63 (1977), 175-176
MSC: Primary 54D30; Secondary 54G20
DOI: https://doi.org/10.1090/S0002-9939-1977-0433384-6
MathSciNet review: 0433384
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Utilizing the Stone-Čech compactification of an uncountable discrete space, we construct a pseudocompact space X which belongs to Frolík's class $ {\mathfrak{P}^ \ast }$ but $ {k_R}X$ is not pseudocompact.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D30, 54G20

Retrieve articles in all journals with MSC: 54D30, 54G20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0433384-6
Keywords: Pseudocompact, $ {k_R}$-space, Stone-Čech compactification
Article copyright: © Copyright 1977 American Mathematical Society